MathSciNet Relay Station
MathSciNet bibliographic data
MR1717629 20G15 (20D06 20D08)
Liebeck, Martin W.; Seitz, Gary M. On finite subgroups of exceptional algebraic groups. J. Reine Angew. Math. 515 (1999), 25–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement